# SDR REXA2022051800951

- Difficulty date: April 29, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 33,312 hours, 23,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R REPLACMENT FS280-FS333 DUE TO HEAVY CORROSION DAMAGE.	COMPLIED WITH REPLACEMENT OF THE STRINGER 25R FROM FS280 TO FS333 REF ENGINEERING AUTHORIZATION CRJ953-13383, DATED 4/16/2022
